# SDR HEEA0010094

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Set Screw Ring
- Part number: 10550701
- Condition: Unbonded
- Location: Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER COLLAR NOT PROPERLY BONDED TO ALUMINUM RING.
